# SDR CALA2018032801035

- Difficulty date: March 27, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N87343
- Condition: Corroded
- Location: Sta1630-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L4 DOOR CUTOUT FWD INTERCOSTAL OTBD ANGLE BETWEEN BS 1620 AND 1640 JUST BELOW L/4 DOOR POWER ASSIST ACTUATOR.  THE INTERCOSTAL ANGLE WAS FOUND OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DETAIL 6.  REMOVED AND REPLACED THE INTERCOSTAL ANGLE IAW SRM 51-40-02, PG 1 - 10, AND DWG 146N8734.
